# SDR CA150113008

- Difficulty date: December 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AMBER ENGINE CHIP DETECTOR R CASE MESSAGE ILLUMINATED INTERMITTENTLY DURING CLIMB, CAME ON CONTINUOUSLY FOR 10-15 MIN IN CRUISE AND BECAME INTERMITTENT IN DESCENT.  A SMALL PIECE OF METAL WAS FOUND ON THE CHIP DETECTOR.  TROUBLESHOOTING ONGOING.
